Four decades of mathematical system theory

H. Nijmeijer, J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationThe Mathematics of Systems and Control
Subtitle of host publicationFrom Intelligent Control to Behavioral Systems
EditorsJ.W. Polderman, H.L. Trentelman
Place of PublicationGroningen
PublisherUniversity of Groningen
Pages73-83
ISBN (Print)9036711126
Publication statusPublished - 1999

Cite this

Nijmeijer, H., & Schumacher, J. M. (1999). Four decades of mathematical system theory. In J. W. Polderman, & H. L. Trentelman (Eds.), The Mathematics of Systems and Control: From Intelligent Control to Behavioral Systems (pp. 73-83). University of Groningen.